淡江大學機構典藏:Item 987654321/78393
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 58017/91564 (63%)
造访人次 : 13713486      在线人数 : 52
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/78393


    题名: A Bayesian estimator for stochastic frontier models with errors in variables
    作者: Chang, Sheng-Kai;Chen, Yi-Yi;Wang, Hung-Jen
    贡献者: 淡江大學經濟學系
    关键词: Stochastic frontier models;Measurement errors;Bayesian estimator
    日期: 2011-09-18
    上传时间: 2012-09-29 13:33:25 (UTC+8)
    出版者: New York: Springer New York LLC
    摘要: A Bayesian estimator is proposed for a stochastic frontier model with errors in variables. The model assumes a truncated-normal distribution for the inefficiency and accommodates exogenous determinants of inefficiency. An empirical example of Tobin’s Q investment model is provided, in which the Q variable is known to suffer from measurement error. Results show that correcting for measurement error in the Q variable has an important effect on the estimation results.
    關聯: Journal of Productivity Analysis 38(1), pp.1-9
    DOI: 10.1007/s11123-011-0242-2
    显示于类别:[經濟學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    A Bayesian estimator for stochastic frontier models with errors in variables.pdf292KbAdobe PDF0检视/开启
    index.html0KbHTML73检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈